Wyoming, 2014

Winter Storm and High Wind in Wyoming, January 28 to 30, 2014

January 28 to 30, 2014 · NWS RIW · 10 events in 10 counties and zones

A winter storm brought abundant Pacific moisture to the mountains and higher valleys of western Wyoming. The heaviest snow fell on Wednesday, January 29.

Where it happened

Every event with a place to put it; 10 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RIW wrote it up.

A winter storm brought abundant Pacific moisture to the mountains and higher valleys of western Wyoming. The heaviest snow fell on Wednesday, January 29. Storm total mountain snowfall of 12 to 18 inches was common in a swath from southern Yellowstone National Park south into the Salt River and Wyoming ranges. Many communities in the Jackson and Star valleys topped out between 6 and 12 inches of snow. East of the Continental Divide, the storm caused strong winds with gusts in excess of 60 mph. The wind impacted areas around Clark and the Green and Rattlesnake ranges.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before the first event at Jan 28, 3:07 PM MST, 5 hours 23 minutes earlier.

Area forecast discussion, Jan 28, 3:07 PM MST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
307 PM MST TUE JAN 28 2014

.SHORT TERM...TONIGHT THROUGH FRIDAY
ACTIVE SHORT TERM PERIOD WITH A LITTLE BIT OF EVERYTHING OVER THE
NEXT THREE DAYS. QUIET BUT COLD DAY TODAY WITH STRONG INVERSIONS
HOLDING IN THE BASINS AND VALLEYS. EVEN THE FRESHLY SNOW COVERED
AREAS LIKE CASPER ARE STRUGGLING INTO THE 20S. OUT WEST...
TEMPERATURES ARE JUST TRYING TO GET INTO THE DOUBLE DIGITS FOR A
SHORT WHILE. OVERNIGHT LOWS WILL BE TRICKY WITH INCREASING CLOUDS
THIS EVENING IN THE WEST AND DEVELOPING WINDS ALONG THE FOOTHILLS OF
THE CENTRAL MOUNTAINS...ESPECIALLY THE CODY FOOTHILLS ZONE. RAPIDLY
FALLING PRESSURES OVER MONTANA COMBINED WITH CREATE AN INCREASING
PRESSURE GRADIENT ACROSS THE ABSAROKA MOUNTAINS AND THEN INCREASING
SUBSIDENCE ALOFT WITH AN APPROACHING JET WILL CREATE A MOUNTAIN WAVE
INDUCED GAP FLOW EVENT FOR OUR FAVORED CODY FOOTHILLS AREA. THE AREA
NEAR AND JUST SOUTH OF CLARK AND JUST SOUTH OF CODY WILL BE MOST
FAVORABLE FOR SUSTAINED WINDS NEAR 40 MPH WITH GUSTS OVER 60 MPH
TONIGHT INTO WEDNESDAY MORNING BEFORE DECREASING. THE WEST WILL BE
IMPACTED ON WEDNESDAY BY A FAST APPROACHING JET OF AT LEAST 150KTS
WITH FAVORABLE MOIST ISENTROPIC UPGLIDE WEDNESDAY INTO WEDNESDAY
EVENING. IT LOOKS LIKE MOST OF THE SNOW WILL HOLD OFF UNTIL AFTER
12Z SO HAVE DELAYED THE START TIME OF THE WINTER STORM WATCHES TO
12Z IN THE FAR WEST AND 15Z FOR THE ERN HALF OF THE WATCH AREA.
HEAVIEST SNOW LOOKS TO BE WEDNESDAY AFTERNOON AND EVENING. THE
ASSOCIATED COLD FRONT MOVES ACROSS THE AREA WEDNESDAY NIGHT WITH A
COUPLE WEAKER DISTURBANCES MOVING WEST TO EAST ACROSS THE AREA
THROUGH THURSDAY. FORCING SEEMS RATHER LIMITED DURING THIS PERIOD
BUT ON THE OTHER HAND...WE CONTINUE WITH FAIRLY STRONG H7 WINDS AND
STEEP LAPSE RATES FROM THURSDAY ONWARD OF 7C/KM OR GREATER SO IT
WON'T TAKE MUCH FORCING TO LIFT THE MOIST ATMOSPHERE. 10 TO 20
INCHES SEEMS REASONABLE IN THE WESTERN MOUNTAINS WITH 5 TO 10 INCHES
IN MANY LOWER OF THE LOWER ELEVATIONS OF THE WEST. THE COMBINATION
OF SIGNIFICANT SNOW AND WIND WILL MAKE FOR A HIGH IMPACT
STORM...PARTICULARLY WEDNESDAY INTO WEDNESDAY NIGHT. THE SRN
CORRIDOR SHOULD GET A SWATH OF SNOW WITH FROPA WEDNESDAY NIGHT. IN
THE NORTH...THE INITIAL NRN FRONT WILL SET UP ACROSS THE AREA
WEDNESDAY AND LIKELY BE ENHANCED ON THURSDAY WITH A GENERAL SAGGING
OF THE WESTERLIES. THE BIG HORN BASIN...ESPECIALLY NORTH AND EAST
WILL LIKELY SEE SOME SNOW DURING THIS PERIOD ALONG WITH THE LOWER
ELEVATIONS OF JOHNSON COUNTY. THE BIGHORN MOUNTAINS SHOULD GET AT
LEAST ADVISORY AMOUNTS LATER WEDNESDAY THROUGH THURSDAY BUT THE NWRN
CORNER OF THE AREA IS SUSCEPTIBLE TO WARNING AMOUNTS WITH THE
INCREASING LAPSE RATES AND MODERATELY STRONG NW MID LEVEL FLOW. THE
FRONT WILL TRY TO SAG ALL THE WAY SOUTH INTO FREMONT AND NATRONA
COUNTIES THURSDAY SO WE'LL HAVE TO WATCH FOR THAT POTENTIAL. BACK TO
WIND...SHOULD SEE SOME STRONG WINDS ACROSS THE WIND CORRIDOR
WEDNESDAY AND IN SWEETWATER COUNTY WEDNESDAY INTO WEDNESDAY NIGHT
WITH A PERIOD OF SNOW WHICH COULD ICE UP THE ROADS. NW WINDS WILL
ALSO TRY AND MIX DOWN FROM THE DUBOIS/CROWHEART INTO THE WIND RIVER
BASIN WEDNESDAY NIGHT AND POTENTIALLY OFF THE LANDER FOOTHILLS.
ANOTHER DISTURBANCES DROPS SE IN THE COLD NW FLOW ON FRIDAY WITH
CONTINUED STEEP LAPSE RATES AND CHANCES FOR SNOW...MAINLY IN THE
MOUNTAINS AND FOOTHILLS BUT THE GFS IS SHOWING ANOTHER WEAK FRONTAL
BOUNDARY SAGGING INTO THE NORTH HALF OF THE AREA DURING THE DAY
FRIDAY

.LONG TERM...FRIDAY NIGHT THROUGH TUESDAY
UPR LVLS IN THE LR MDLS IN GOOD AGREEMENT AT THE BEGINNING OF THE
PERIOD...THRU AT LEAST SUNDAY MORNING...BEFORE SOME MODEST
DEVIATIONS IN AMPLITUDE AND TIMING START TO BECOME MORE
EVIDENT...FORCING SFC PARAMETERS OF EACH MDL TO DIVERGE. BY SUNDAY
NIGHT...THE EFFECTS OF THESE DIFFERENCES BEGIN TO SHOW IN THE RH AND
PRECIP FIELDS. THIS ALL LEADS BACK TO A RIDGE RUNNING SW TOPPING THE
RIDGE THURSDAY NIGHT NEAR AND N OF THE SWRN YUKON AREA INTO THE
POLAR REGIONS...AND THE AMOUNT OF MOISTURE THAT IS
DRAGGED/TRANSPORTED INTO THE FLOW AT THAT TIME. THE GFS IS GOING FOR
BROKE AND BRINGING WITH IT MORE THAN THE EURO TO BEGIN WITH...AND
THEN IS FORMING A BRUTALLY STRONG HIGH SOONER THAN THE EURO...
COMBINING THIS WITH A LOW PRESS SYSTEM THAT FORMED ACROSS THE SW
CONUS OVR THE WEEKEND...GIVING A PERIOD OF MOIST ERLY UPGLIDE THAT
IS SCHEDULED TO BEGIN ON SUNDAY NIGHT BEFORE CONVERGING OVR THE STATE
BY MONDAY NIGHT...KEEPING COLD AND SNOW AROUND THROUGHOUT THE DAY
TUE. WHILE THE UPR PATTERN OF THE EURO IS SIMILAR TO THE GFS...IT IS
NOT AS LENIENT IN BRINGING THE SAME MOISTURE DOWN FROM THE NORTH
POLE REGIONS...AND DOES NOT BUILD THE STRONG ARCTIC HIGH INTO THE
REGION QUITE AS FAST...AND THUS NO MOISTURE ENHANCEMENT FROM
DEVELOPING ERLY UPSLOPE AS W/THE GFS. ATTM...GOING WITH THE MIDDLE
ROAD AS FAR AS PRECIP/SNOW CHCS IN THE EXTENDED...WITH POPS MAINLY
OUT IN THE WRN/NWRN MOUNTAINS PLUS BIGHORNS. AS FOR TEMPS...SIDED
JUST A BIT MORE WITH THE GFS AND A SLIGHTLY COLDER SOLUTION.

.AVIATION.../00Z ISSUANCE/

WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES

CONDITIONS DETERIORATING AFTER 06Z WED AS A STRONG WINTER STORM
APPROACHES. FREQUENT MTN OBSCURATIONS AND MVFR CIGS PREVAILING AFTER
10Z AT KJAC...SPREADING EAST THROUGH 18Z WED WITH MVFR CONDITIONS
PREVAILING AT ALL TERMINALS WITH FREQUENT IFR TO LIFR CONDITIONS AT
KJAC AFTER 14Z WED. WINDS WILL ALSO INCREASE FROM THE WEST THIS
EVENING WITH GUSTS OVER 60KT EXPECTED OVER HIGHER TERRAIN WITH
SUSTAINED 25 TO 30 KNOT WINDS ALONG THE I80 CORRIDOR INCLUDING KRKS
BY 21Z WED...CONTINUING THROUGH 12Z THU. IN
ADDITION...PERIODS OF LLWS WILL BE PRESENT AT KCOD AND
KPNA...CHECK TAFS FOR MAGNITUDE AND TIMING.

EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES

EXPECT GUSTY WIND TO CONTINUE AT KCPR TERMINAL SITE THROUGH 12Z
THU...WITH THE STRONGEST WINDS EXPECTED AFTER 06Z THU...WINDS WILL
ALSO BE STRONG...WITH GUSTS OVER 50KT...IN THE WIND RIVER MOUNTAINS
DURING THIS TIME. FREQUENT MOUNTAIN OBSCURATIONS...WITH LOWERING
CIGS AFTER 00Z THU AS A WINTER STORM APPROACHES.

.FIRE WEATHER...
STRONG WINDS EAST OF THE DIVIDE AT TIMES THE NEXT COUPLE DAYS WITH
A CHANCE OF SNOW...ESPECIALLY OVER AND NEAR THE MOUNTAINS. WEST OF
THE DIVIDE...A MAJOR WINTER STORM WILL MOVE IN WEDNESDAY MORNING
PROVIDING A COUPLE DAYS OF SNOW OUT WEST ALONG WITH STRONG WIND.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH LATE THURSDAY
NIGHT WYZ002-014-015-025.

WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE THURSDAY NIGHT
WYZ001-012-013-023-024-027.

HIGH WIND WARNING FROM 8 PM THIS EVENING TO 10 AM MST WEDNESDAY
WYZ003.

&&

SHORT TERM...SKRBAC
LONG TERM...BRAUN
AVIATION...ALLEN
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jan 28, 3:04 PM MST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
304 PM MST TUE JAN 28 2014

WYZ001>020-022>030-291200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
304 PM MST TUE JAN 28 2014

...HIGH WIND WARNING CODY FOOTHILLS TONIGHT AND WEDNESDAY MORNING...
...WINTER STORM WATCH FOR THE WEST WEDNESDAY THROUGH THURSDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TODAY AND TONIGHT

STRONG WEST WINDS WILL DEVELOP QUICKLY THIS EVENING IN THE CODY
FOOTHILLS WITH THE POTENTIAL FOR HIGH WINDS INTO WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WEDNESDAY THROUGH THURSDAY...A MAJOR WINTER STORM WILL IMPACT THE
WEST WITH SNOW AND PERIODS OF STRONG WIND WITH BLOWING AND DRIFTING
SNOW. PLEASE SEE THE WINTER STORM WATCH AND FORECASTS FOR MORE
DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT SNOWFALL TOTALS ON WEDNESDAY AND STRONG
WIND GUSTS OVER 50 MPH IN THE CODY FOOTHILLS TONIGHT.

TEAM RIVERTON

In the hours before

Special weather statement, Jan 28, 3:13 PM MST, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
313 PM MST TUE JAN 28 2014

WYZ028>030-291200-
EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER-
313 PM MST TUE JAN 28 2014

A COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY NIGHT WITH A PERIOD
OF SNOW AND STRONG WEST WIND. TRAVELLERS SHOULD BE PREPARED FOR
THE POTENTIAL FOR STRONG WIND...SNOW AND SLICK ROADS. STAY TUNED FOR
FURTHER STATEMENTS ON THIS CHANGE IN THE WEATHER.

WYZ019-020-022-291200-
CASPER MOUNTAIN-GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-
313 PM MST TUE JAN 28 2014

STRONG SOUTHWEST WINDS ARE EXPECTED ON WEDNESDAY WITH SPEEDS OF 25 TO
35 MPH GUSTING TO 40 TO 50 MPH WITH HIGHER GUSTS ON THE SOUTH SIDE
OF CASPER. A SERIES OF WEATHER DISTURBANCES WILL BRING A CHANCE OF
SNOW TO THE AREA WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. STAY TUNED
FOR ANY FURTHER STATEMENTS ON THIS CHANGE IN THE WEATHER.

WYZ008-009-291200-
BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST-
313 PM MST TUE JAN 28 2014

...SIGNIFICANT SNOWFALL IS POSSIBLE WEDNESDAY AFTERNOON THROUGH
THURSDAY...

AN APPROACHING WEATHER SYSTEM IS EXPECTED TO BRING SNOWFALL AND
STRONG WIND TO THE BIGHORN MOUNTAINS STARTING WEDNESDAY AFTERNOON
AND CONTINUING THROUGH THURSDAY. SNOWFALL AMOUNTS OF 6 TO 12 INCHES
ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS IN THE NORTHWEST PART OF
THE RANGE. TRAVEL OVER THE MOUNTAINS PASSES WILL LIKELY BECOME
HAMPERED BY SNOW...SLICK ROADS AND SHARPLY REDUCED VISIBILITY. STAY
TUNED FOR FURTHER STATEMENTS ON THIS CHANGE IN THE WEATHER.

WYZ003-004-291200-
CODY FOOTHILLS-NORTH BIG HORN BASIN-
313 PM MST TUE JAN 28 2014

AFTER THE PERIOD OF HIGH WINDS IN THE CODY FOOTHILLS TONIGHT AND
WEDNESDAY MORNING...A COLD FRONT WILL TRY TO SAG SOUTH INTO THE
AREA AND OVER INTO THE NORTHERN BIGHORN BASIN WEDNESDAY AFTERNOON
THROUGH THURSDAY. A CHANCE OF SNOW IS IN THE FORECAST THROUGH MUCH
OF THIS PERIOD WITH AREAS NEAR THE MOUNTAINS SEEING THE HIGHEST
CHANCE. STAY TUNED FOR FURTHER STATEMENTS ON THIS CHANGE IN THE
WEATHER.

WYZ010-011-291200-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
313 PM MST TUE JAN 28 2014

A COLD FRONT IS EXPECTED TO DROP SOUTH ACROSS THE AREA WEDNESDAY
AFTERNOON AND HANG AROUND THROUGH THURSDAY. THERE WILL BE PERIODS
OF SNOW AND GUSTY NORTH WIND WHICH MAY HAMPER TRAVEL AT TIMES.
STAY TUNED FOR FURTHER STATEMENTS ON THIS CHANGE IN THE WEATHER.

SKRBAC

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

7 winter storm, 3 high wind. Local standard time, as filed.

High Wind, Cody Foothills

When
January 28, 8:30 PM MST to January 29, 4:15 AM MST
Where
Cody Foothills forecast zone
Measured
60 kt (69 mph) measured gust
Reported by
Mesonet
Coordinates
44.521, -109.588 (the zone’s center; the record gives no point)

The sensor 8 miles south-southwest of Clark measured a wind gust of 69 mph.

Winter Storm, Salt River & Wyoming Ranges

When
January 29, 4:00 AM MST to January 30, 4:00 PM MST
Where
Salt River & Wyoming Ranges forecast zone
Reported by
SNOTEL
Coordinates
42.516, -110.286 (the zone’s center; the record gives no point)

Heavy snow fell over much of the Salt and Wyoming Ranges. The Blind Bull Summit and Commissary Ridge SNOTEL sites had the most snow; with each reporting storm totals of 21 inches.

Winter Storm, Star Valley

When
January 29, 5:30 AM MST to January 30, 4:00 PM MST
Where
Star Valley forecast zone
Reported by
Trained Spotter
Coordinates
42.264, -110.656 (the zone’s center; the record gives no point)

Trained spotters reported 12 inches of snow in Alpine. Bedford and Fairview each reported 10 inches of snow.

Winter Storm, Teton & Gros Ventre Mountains

When
January 29, 6:00 AM MST to January 30, 7:00 PM MST
Where
Teton & Gros Ventre Mountains forecast zone
Reported by
SNOTEL
Coordinates
43.002, -109.948 (the zone’s center; the record gives no point)

The SNOTEL at Grand Targhee reported 24 inches of new snow. Some other amounts in the Tetons included 21 inches at Grassy Lake and 19 inches at Jackson Hole Mountain Resort.

Winter Storm, Yellowstone National Park

When
January 29, 6:00 AM MST to January 30, 3:00 PM MST
Where
Yellowstone National Park forecast zone
Reported by
SNOTEL
Coordinates
44.228, -110.089 (the zone’s center; the record gives no point)

The SNOTEL site at Two Oceans Plateau reported 20 inches of new snow. At Lewis Lake Divide there was 19 inches of new snow.

Winter Storm, Jackson Hole

When
January 29, 6:00 AM MST to January 30, 10:00 AM MST
Where
Jackson Hole forecast zone
Reported by
Trained Spotter
Coordinates
43.100, -110.623 (the zone’s center; the record gives no point)

A trained spotter reported 12 inches of snow at Moose.

Winter Storm, Wind River Mountains West

When
January 29, 8:00 AM MST to January 30, 4:00 PM MST
Where
Wind River Mountains West forecast zone
Reported by
SNOTEL
Coordinates
42.904, -109.273 (the zone’s center; the record gives no point)

The SNOTEL sites at Kendall Ranger Station and Larsen Creek each reported 13 inches of new snow.

Winter Storm, Upper Green River Basin Foothills

When
January 29, 9:00 AM MST to January 30, 2:15 PM MST
Where
Upper Green River Basin Foothills forecast zone
Reported by
Trained Spotter
Coordinates
42.767, -109.915 (the zone’s center; the record gives no point)

Snowfall amounts around the Upper Green River Foothills ranged from 4 to 8 inches.

High Wind, Green Mountains & Rattlesnake Range

When
January 29, 12:00 PM MST to 9:00 PM MST
Where
Green Mountains & Rattlesnake Range forecast zone
Measured
65 kt (75 mph) measured gust
Reported by
Mesonet
Coordinates
42.554, -108.102 (the zone’s center; the record gives no point)

Numerous wind gusts over 58 mph were reported. The strongest gusts were 75 mph at Fales Rock and 68 mph at Camp Creek.

High Wind, Natrona County Lower Elevations

When
January 29, 12:56 PM MST to 4:31 PM MST
Where
Natrona County Lower Elevations forecast zone
Measured
37 kt (43 mph) measured sustained
Reported by
Mesonet
Coordinates
42.962, -106.798 (the zone’s center; the record gives no point)

Winds were sustained over 40 mph at Hiland and Twenty Mile Hill.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2014Every state in 2014This day in weather historyWarnings in Wyoming, January 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 488654, 488721, 488661, 488658, 488659, 488660, 488730, 488726, 488656, 488657.